It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 10-15-2012, 06:13 PM   #1
Newbie
(male)
 
Join Date: Oct 2012
Posts: 1
aggie2012 HB User
MuscleTech 100% testosterone booster

Hi everyone,

I recently started taking this testosterone supplement to enhance my workouts. I want the big gains but not too sure what typrs of side effects or other supplements I should be taking at the same time to prevent side effects. I have heard that your testes could shrink while taking the supplement. Also, I heard a man's breasts could develope once you stop taking the supplement. Any advice on how to take this supplement in a smart way to limit such side effects?

 
Reply With Quote
Reply Reply

Tags
breast, supplement, testes, testosterone



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jenj770 (15), MyCat55 (5), jonnstar (3), captjane (3), Fieryimp (2), tess201 (2), mycatsmom (2), itburns2004 (2), MISSYJOY (2), janewhite1 (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!